# SDR VNAA20250610029

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK BETWEEN FS565 - FS677 IS GOUGED AND CORRODED IN MULTIPLE AREAS.  REMOVED DAMAGED/UNSERVICEABLE L/H SIDE SEAT TRACK BETWEEN F.S. 565.00 AND F.S. 677 IAW CRJ 700 AMM 53-00-49-000-801 (CONFIG A03). RECIEVED NEW SERVICEABLE SEAT TRACK P/N SH670-33558-3 ON L/H SIDE AT F.S. 565.00 TO F.S. 677. INSTALLED NEW SERVICEABLE SEAT TRACK P/N SH670-33558-3 L/H SIDE SEAT RAIL BETWEEN F.S. 565.00 TO F.S. 677.00 IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A03).
